On arithmetic properties of the convergents of Euler's number
Colloquium Mathematicum, Tome 79 (1999) no. 1, pp. 133-145
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_79_1_133_145,
author = {C. Elsner},
title = {On arithmetic properties of the convergents of {Euler's} number},
journal = {Colloquium Mathematicum},
pages = {133--145},
year = {1999},
volume = {79},
number = {1},
doi = {10.4064/cm-79-1-133-145},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-79-1-133-145/}
}
TY - JOUR AU - C. Elsner TI - On arithmetic properties of the convergents of Euler's number JO - Colloquium Mathematicum PY - 1999 SP - 133 EP - 145 VL - 79 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-79-1-133-145/ DO - 10.4064/cm-79-1-133-145 LA - en ID - 10_4064_cm_79_1_133_145 ER -
C. Elsner. On arithmetic properties of the convergents of Euler's number. Colloquium Mathematicum, Tome 79 (1999) no. 1, pp. 133-145. doi: 10.4064/cm-79-1-133-145
Cité par Sources :